How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bonnie Your Own Question
Dr. Bonnie
Dr. Bonnie, Psychologist and RN
Category: Mental Health
Satisfied Customers: 2189
Experience:  35 years experience counseling children and families
Type Your Mental Health Question Here...
Dr. Bonnie is online now
A new question is answered every 9 seconds

I accidentally took twice my normal dosage of Burpropion HCL

This answer was rated:

I accidentally took twice my normal dosage of Burpropion HCL XL. I took 150 mg at 12:30 today like normal, and instead of taking my Nexium tonight, I wasn't paying attention and accidentaly took another 150 mg of Bupropion at around 6:20 p.m. I had a whole host of unpleasant side effects getting on this medication initially and so I am a bit concerned of what I may experience now having doubled up. What should I do, or what symptoms should I watch for?
Hello and thank you for using our service. My name is XXXXX XXXXX I will be answering your question tonight.

Don't worry...this will not present a problem. Just skip your dose tomorrow and it will all even out in your blood stream.

Hope this helps,
Customer: replied 3 years ago.

Ok. I guess I am more scared than anything else. So you don't think I'll experience any weird side effects?

No, you will be okay. It would take a longer duration increased dose to cause side effects. This can just be considered tomorrow's dose.

Dr. Bonnie and 2 other Mental Health Specialists are ready to help you
Customer: replied 3 years ago.

Ok, thank you very much. Smile

Your very welcome

Related Mental Health Questions